| Model Number |
SN6AT9 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure.No toric mark (dots) in the lens found after implantation has aligned the haptic optic junction of lens in intended axis.Additional information has been requested.
Additional Manufacturer Narrative
The quality of the photo and the glare do not allow for a determination.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Toric axis marks must be within a specified range at the optic/haptic junction.All lenses are 100% inspected for this attribute.Lens resolution and focal length readings during manufacture (spherical and cylinder) are based on the alignment of the toric axis marks with 100% inspection for this function.The manufacturer internal reference number is: (b)(4).